The application of asymptotic solutions to contact problems characterised by logarithmic singularities

Dini, D, Barber, JR, Churchman, CM, Sackfield, A and Hills, DA, 2008. The application of asymptotic solutions to contact problems characterised by logarithmic singularities. European Journal of Mechanics A - Solids, 27 (5), pp. 847-858. ISSN 0997-7538

Full text not available from this repository.
Item Type: Journal article
Publication Title: European Journal of Mechanics A - Solids
Creators: Dini, D., Barber, J.R., Churchman, C.M., Sackfield, A. and Hills, D.A.
Publisher: Elsevier
Date: 2008
Volume: 27
Number: 5
ISSN: 0997-7538
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:25
Last Modified: 19 Oct 2015 14:32
URI: http://irep.ntu.ac.uk/id/eprint/12777

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year